# SDR USAA000610

- Difficulty date: April 26, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 50,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS IN ANGLE 2 INCHES, BS 310, LBL 23 JUST BELOW FLOORLINE.  FABRICATED REPAIR ANGLE AND INSTALLED EA 67116.  (M)
